# SDR USAA020334

- Difficulty date: August 15, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Part time: 42,286 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FITTING CRACKED .5 INCH, LEFT WING AT FASTENER HOLE MLG BEAM SUPPORT FITTING.  FITTING REPLACED, MODIFIED PART INSTALLED PER EA 74450 AND EA 74371.  (M)
